# SDR CA020412004

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Component: Light - Map Rea, 2LA00516320
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN'S SIDE POST MAP LIGHT WAS SPARKING WITH AN ASSOCIATED ELECTRICAL FIRE SMELL WHEN LIGHT WAS MANIPULATED.  IF LIGHT CASING WAS NOT MOVED,  NO NOTED ABNORMALTIES. FOUND SWITCH TO BE LOOSE AND TIGHTENED THE JAM NUT ON THE SWITCH TO RESTORE IT TO NORMAL OPERATION. AIRCRAFT BACK IN SERVICE.
